Make store brands
your brand®

Menu

The next time you shop for medications, take a closer look at the label. You’ll see that store brand meds contain the same active ingredients as comparable name brands. While the front of the package might look different, they both offer the same safe and effective relief. But store brands deliver something the name brands can’t: affordability.

Ibuprofen

Pain Reliever/Fever Reducer

Ibuprofen temporarily reduces fever and relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID) and works by stopping the body's production of a substance that causes pain, fever, and inflammation. Compare the active ingredient in store brand ibuprofen to Advil®. Look for it to the right of the name brand.

Acetaminophen

Pain Reliever/Fever Reducer

Acetaminophen is used to temporarily reduce fever and relieve minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual/menstrual cramps. Acetaminophen is an analgesic (pain reliever) and antipyretic (fever reducer). It works by changing the way the body senses pain and by cooling the body. Compare the active ingredient in store brand acetaminophen to Tylenol®. Look for it to the right of the name brand

Omeprazole

Acid Reducer

Omeprazole is used to treat frequent heartburn (heartburn that occurs at least 2 or more days a week). Omeprazole is a proton-pump inhibitors, and works by decreasing the amount of acid produced in the stomach. Store brand omeprazole treats the same symptoms as Prilosec OTC®. Look for it to the right of the name brand.

Fexofenadine

Antihistamine

Fexofenadine is used for the relief of allergy symptoms of seasonal allergic rhinitis (''hay fever''), including sneezing; runny nose; itchy, watery eyes; or itchy nose or throat. Fexofenadine is an antihistamine and works by blocking the effects of histamine, a substance in the body that causes allergy symptoms. Compare the active ingredient in store brand fexofenadine to Allegra® Allergy. Look for it to the right of the name brand.

Nicotine Lozenge

Stop Smoking Aid

Nicotine lozenge/gum is a smoking cessation aid. It works by providing nicotine to the body to decrease the withdrawal symptoms experienced when smoking is stopped and to reduce the urge to smoke. Compare the active ingredient in store brand nicotine lozenge to Nicorette® Lozenge. Look for it to the right of the name brand.

Nicotine Gum

Stop Smoking Aid

Nicotine lozenge/gum is a smoking cessation aid. It works by providing nicotine to the body to decrease the withdrawal symptoms experienced when smoking is stopped and to reduce the urge to smoke. Compare the active ingredient in store brand nicotine gum to Nicorette® Gum. Look for it to the right of the name brand.

Children’s Ibuprofen Oral Suspension

Pain Reliever/Fever Reducer

Children’s ibuprofen oral suspension temporarily reduces fever and relieves minor aches and pains due to: the common cold, flu, sore throat, headache, and toothache. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID) and works by stopping the body's production of a substance that causes pain, fever, and inflammation. Compare the active ingredient in store brand children’s ibuprofen to Children’s Motrin®. Look for it to the right of the name brand.

Polyethylene Glycol 3350

Osmotic Laxative

Polyethylene glycol 3350 relieves occasional constipation (irregularity) and generally produces a bowel movement in 1 to 3 days. It’s an osmotic laxative and works by causing water to be retained with the stool. This increases the number of bowel movements and softens the stool so it is easier to pass. Compare the active ingredient in store brand polyethylene glycol 3350 to MiraLAX®. Look for it to the right of the name brand.